# SDR USAA2011101700040

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 55,312 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: 3990
- Condition: Delaminated
- Location: Spoiler
- Part time: 55,322 hours, 36,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON NR 7 SPOILER UPPER SURFACE 7 INCHES FROM TRAILING EDGE.  REPLACED NR 7 SPOILER IAW B737-400 AMM 27-61-11-004-001, AMM 27-61-11.
